Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

268 Publications


2022 | Journal Article | LibreCat-ID: 34633
Hesse K, Le Gia QT. L_2 error estimates for polynomial discrete penalized least-squares approximation on the sphere from noisy data. Journal of Computational and Applied Mathematics. 2022;408. doi:10.1016/j.cam.2022.114118
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 47562
Herrmann F, Grünewald M, Meijer T, Gardemann U, Feierabend L, Riese J. Operating window and flexibility of a lab-scale methanation plant. Chemical Engineering Science. 2022;254. doi:10.1016/j.ces.2022.117632
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 45970
Garcke H, Kovács B, Trautwein D. Viscoelastic Cahn–Hilliard models for tumor growth. Mathematical Models and Methods in Applied Sciences. 2022;32(13):2673-2758. doi:10.1142/s0218202522500634
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 45969
Elliott CM, Garcke H, Kovács B. Numerical analysis for the interaction of mean curvature flow and diffusion on closed surfaces. Numerische Mathematik. 2022;151(4):873-925. doi:10.1007/s00211-022-01301-3
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 45963
Nick J, Kovács B, Lubich C. Time-dependent electromagnetic scattering from thin layers. Numerische Mathematik. 2022;150(4):1123-1164. doi:10.1007/s00211-022-01277-0
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 45964
Kovács B, Li B. Maximal regularity of backward difference time discretization for evolving surface PDEs and its application to nonlinear problems. IMA Journal of Numerical Analysis. Published online 2022. doi:10.1093/imanum/drac033
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 45966
Altmann R, Kovács B, Zimmer C. Bulk–surface Lie splitting for parabolic problems with dynamic boundary conditions. IMA Journal of Numerical Analysis. 2022;43(2):950-975. doi:10.1093/imanum/drac002
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 45968
Csomós P, Farkas B, Kovács B. Error estimates for a splitting integrator for abstract semilinear boundary coupled systems. IMA Journal of Numerical Analysis. Published online 2022. doi:10.1093/imanum/drac079
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 45958
Beschle CA, Kovács B. Stability and error estimates for non-linear Cahn–Hilliard-type equations on evolving surfaces. Numerische Mathematik. 2022;151(1):1-48. doi:10.1007/s00211-022-01280-5
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 45956
Bohn J, Feischl M, Kovács B. FEM-BEM Coupling for the Maxwell–Landau–Lifshitz–Gilbert Equations via Convolution Quadrature: Weak Form and Numerical Approximation. Computational Methods in Applied Mathematics. 2022;23(1):19-48. doi:10.1515/cmam-2022-0145
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 53319
Winkler M. A Result on Parabolic Gradient Regularity in Orlicz Spaces and Application to Absorption-Induced Blow-Up Prevention in a Keller–Segel-Type Cross-Diffusion System. International Mathematics Research Notices. 2022;2023(19):16336-16393. doi:10.1093/imrn/rnac286
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 53321
Winkler M. Arbitrarily fast grow-up rates in quasilinear Keller–Segel systems. Communications in Contemporary Mathematics. 2022;25(10). doi:10.1142/s0219199722500626
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 53327
Tao Y, Winkler M. Global solutions to a Keller-Segel-consumption system involving singularly signal-dependent motilities in domains of arbitrary dimension. Journal of Differential Equations. 2022;343:390-418. doi:10.1016/j.jde.2022.10.022
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 53325
Desvillettes L, Laurençot P, Trescases A, Winkler M. Weak solutions to triangular cross diffusion systems modeling chemotaxis with local sensing. Nonlinear Analysis. 2022;226. doi:10.1016/j.na.2022.113153
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 53331
Wang Y, Winkler M. Finite-time blow-up in a repulsive chemotaxis-consumption system. Proceedings of the Royal Society of Edinburgh: Section A Mathematics. 2022;153(4):1150-1166. doi:10.1017/prm.2022.39
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 53336
Bellomo N, Outada N, Soler J, Tao Y, Winkler M. Chemotaxis and cross-diffusion models in complex environments: Models and analytic problems toward a multiscale vision. Mathematical Models and Methods in Applied Sciences. 2022;32(04):713-792. doi:10.1142/s0218202522500166
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 53335
Winkler M. Exponential grow-up rates in a quasilinear Keller–Segel system. Asymptotic Analysis. 2022;131(1):33-57. doi:10.3233/asy-221765
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 53332
Winkler M. Does Leray’s structure theorem withstand buoyancy-driven chemotaxis-fluid interaction? Journal of the European Mathematical Society. 2022;25(4):1423-1456. doi:10.4171/jems/1226
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 53344
Winkler M. Application of the Moser–Trudinger inequality in the construction of global solutions to a strongly degenerate migration model. Bulletin of Mathematical Sciences. 2022;13(02). doi:10.1142/s1664360722500126
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 44689
Rezat S, Malik SN, Leifeld M. Scaffolding Close Reading of Mathematical Text in Pre-service Primary Teacher Education at the Tertiary Level: Design and Evaluation. International Journal of Science and Mathematics Education. 2022;20(S1):215-236. doi:10.1007/s10763-022-10309-y
LibreCat | DOI
 

Filters and Search Terms

keyword="Mathematics"

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed